# SDR DALA2015101306103

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 73,852 hours, 33,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM-1 EMERGENCY LIGHTS COME ON UNCOMANDED.  REPLACED SWITCH, S10035, NOSE GEAR EMERGENCY LIGHT TEST SWITCH REF AMM 33-51 AND WDM 33-51.  ALL EMERGENCY LIGHTS TEST GOOD.
